# SDR AALA202410013576

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 28,351 hours, 11,014 cycles
- Engine: Iae V2533A5
- Engine time: 20,567 hours, 8,157 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sense Line
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THEY RECEIVED ENGINE 2 STALL ECAM BRIEFLY 9 TIMES DURING DESCENT BUT THE ENGINE SEEMED TO BE RUNNING NORMALLY.  MAINTENANCE PERFORMED TSM 71-00-00-810-809-A AND FOUND MOISTURE IN THE PRESSURE SENSE LINE. MAINTENANCE CLEARED THE MOISTURE AND PERFORMED POWER ASSURANCE RUN WITH NO DEFECTS BEING NOTED ON THE POST FLIGHT REPORT.
